What are Lemsip Max sachets?
Lemsip Max Cold & Flu sachets provide relief of colds, flu, headache, fever, blocked nose, body aches and sore throats. Each sachet contains two active ingredients, paracetamol (1000mg) and phenylephrine hydrochloride (12.2mg).
How does Lemsip Max work?
Paracetamol provides relief of pain such as headache, sore throat and body aches and pains. It also helps to reduce fever. Phenylephrine is a decongestant which helps to relieve a blocked nose.
Who is Lemsip Max suitable for?
Lemsip cold and flu sachets are suitable for adults and children 12 years and over.
Who is Lemsip Max not suitable for?
Lemsip Max should not be taken if you are allergic to any of the ingredients, if you have heart disease, high blood pressure, in pregnancy or if breastfeeding. It is also important to note that this product contains paracetamol. Do not take with any other paracetamol-containing products and do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
How do I take Lemsip Max?
Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. Take 1 sachet every 4-6 hours, do not exceed 4 sachets in 24 hours. Do not take any other paracetamol-containing products.
Always read the patient information leaflet before commencing treatment.
Written and reviewed by our qualified team
Find out more about how we ensure the accuracy of our content with our content guidelines.
Content last updated: 27 Sep 2023